# SDR 07FDEA01848

- Difficulty date: May 19, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65229906
- Condition: Cracked
- Location: Rt Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB AFT SPAR 3RD BALANCE BAY FROM O/B END, HINGE PANEL FWD ATTACH BRACKET CRACKED AT I/B END REPLACED CHANNEL AND WEB REF SRM 51-30-3 PG 5.
